MAUDE Adverse Event Report: DRIVE; ROLLATOR

DRIVE; ROLLATOR
Model Number 10257BL-1
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Codes Abrasion (1689); Fall (1848)
Date of Event 08/17/2021
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(6) is the initial importer of the device which is a rollator.The device has not been returned for evaluation.It is six years old.We are filing this report in an overabundance of caution and to be timely.A follow-up report will be submitted when additional information is acquired.Initial report stated that end-user was sitting on his device and the seating pad broke.He fell on the cement and we had to take him to the er.Subsequent report stated that the end-user was sitting on the device in his yard.He reported that the brakes suddenly failed and his device spun around multiple times.He fell to the pavement and was taken to the emergency room.X-rays detected no broken bone.He was scraped up and given tylenol for the pain.His caregiver stated that he is in physical and occupational therapy and requires a nurse attendant.

Brand Name
DRIVE
Common Device Name
ROLLATOR
MDR Report Key12465102
Report Number2438477-2021-00044
Device Sequence Number11073846
Product Code ITJ
UDI-Device Identifier00822383290331
UDI-Public822383290331
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/13/2021
Report Date (Section F) 09/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number10257BL-1
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/17/2021
Device Age6 YR
Event Location Home
Date Report to Manufacturer09/20/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight57
Date Report Sent to FDA09/13/2021